| Model Number |
C-CB.-1000 |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Related to (b)(4).The hospital reported that during a coronary artery bypass procedure, blower mister didn't work properly right from the beginning.It seemed that the flow of co2 was obstructed and water would only drip from the tip.The case was completed again by opening a new device and finishing the case without issue.No procedural delay beyond opening a new device in each case.No harm to patient.
Additional Manufacturer Narrative
Tw id# (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
Additional Manufacturer Narrative
Trackwise id# (b)(4).Specific actions for the reported/analyzed failure mode are being maintained and documented under maquet's corrective and preventive action (capa) system.The device was returned to the factory for evaluation on 08/11/2023.An investigation was conducted on 08/29/2023.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.There were no visual defects observed.The flow volume controller was inspected and was observed to have no visual or physical defects.The controller was able to be rolled with no physical difficulties.The spike chamber was returned filled with saline.A functional test was performed.Reference braided tubing was connected to a regulated source of co2, not exceeding 50 psi (344 kpa).The flow was adjusted to 5 l/min (0.08 l/s).Co2 gas was able to flow through the iv tubing and was visibly and audibly observed coming out of the atraumatic tip.The iv spike was connected to a bag of saline through the iv luer lock connection.The bag was placed in a pressure cuff and inflated to approximately 150 mmhg (20kpa).The pinch clamp was opened and saline flow was adjusted to 1¿5 (ml/min) using the roller clamp on the iv tubing.Saline was observed to come out of the atraumatic tip with normal flow and no blockages.The irrigation mist was observed to flow out of the tip as expected.Based on the returned condition of the device, the reported failure "improper flow or infusion" was not confirmed.The lot # 96255711 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
Event or Problem Description
N/a.